A Classification of Two Factor Affine Diffusion Term Structure Models
AbstractDai, Singleton (2000) introduced a typology of affine diffusion models when the domain ofadmissible values of the factors is an intersection of half planes and under some additional constraintson the parameters. This condition on the domain and the additional sufficient constraintsare restrictive and can considerably diminish the practical interest of affine models. In this paperwe successfully address the research agenda sketched by Duffie, Filipovic, Schachermayer (2003),Section 12.2, p. 50. A systematic investigation is performed and our paper provides a completetypology in the two factor case, without prior restrictions on the domain and on the parameters.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Centre de Recherche en Economie et Statistique in its series Working Papers with number 2005-42.
Date of creation: 2005
Date of revision:
Other versions of this item:
- Christian Gourieroux & Razvan Sufana, 2006. "A Classification of Two-Factor Affine Diffusion Term Structure Models," Journal of Financial Econometrics, Society for Financial Econometrics, vol. 4(1), pages 31-52.
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Monfort, A. & Pegoraro, F., 2007.
"Switching VARMA Term Structure Models - Extended Version,"
191, Banque de France.
- Alain Monfort & Fulvio Pegoraro, 2007. "Switching VARMA Term Structure Models - Extended Version," Working Papers 2007-19, Centre de Recherche en Economie et Statistique.
- Gourieroux, Christian & Sufana, Razvan, 2011. "Discrete time Wishart term structure models," Journal of Economic Dynamics and Control, Elsevier, vol. 35(6), pages 815-824, June.
- Christian Gourieroux & Alain Monfort, 2007.
"Quadratic Stochastic Intensity and Prospective Mortality Tables,"
2007-30, Centre de Recherche en Economie et Statistique.
- Gourieroux, C. & Monfort, A., 2008. "Quadratic stochastic intensity and prospective mortality tables," Insurance: Mathematics and Economics, Elsevier, vol. 43(1), pages 174-184, August.
- Cheridito, Patrick & Filipovic, Damir & Kimmel, Robert L., 2006. "Affine Term Structure Models," Working Paper Series 2007-2, Ohio State University, Charles A. Dice Center for Research in Financial Economics.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Florian Sallaberry).
If references are entirely missing, you can add them using this form.